Mathematical Research Letters

Volume 3 (1996)

Number 2

On Function Theory on Spaces with a Lower Ricci Curvature Bound

Pages: 241 – 246



Tobias H. Colding (Courant Institute of Mathematical Sciences)

William P. Minicozzi (Johns Hopkins University)


In this announcement, we describe some results of an ongoing investigation of function theory on spaces with a lower Ricci curvature bound. In particular, we announce results on harmonic functions of polynomial growth on open manifolds with nonnegative Ricci curvature and Euclidean volume growth.

Published 1 January 1996